Open Access
Translator Disclaimer
10 December 2001 Arcangeli′s type discrepancy principles for a class of regularization methods using a modified projection scheme
M. T. Nair, M. P. Rajan
Abstr. Appl. Anal. 6(6): 339-355 (10 December 2001). DOI: 10.1155/S1085337501000653

Abstract

Solodkĭ (1998) applied the modified projection scheme of Pereverzev (1995) for obtaining error estimates for a class of regularization methods for solving ill-posed operator equations. But, no a posteriori procedure for choosing the regularization parameter is discussed. In this paper, we consider Arcangeli′s type discrepancy principles for such a general class of regularization methods with modified projection scheme.

Citation

Download Citation

M. T. Nair. M. P. Rajan. "Arcangeli′s type discrepancy principles for a class of regularization methods using a modified projection scheme." Abstr. Appl. Anal. 6 (6) 339 - 355, 10 December 2001. https://doi.org/10.1155/S1085337501000653

Information

Published: 10 December 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1005.65054
MathSciNet: MR1880929
Digital Object Identifier: 10.1155/S1085337501000653

Subjects:
Primary: 65J10 , 65J20
Secondary: 47L10

Rights: Copyright © 2001 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.6 • No. 6 • 10 December 2001
Back to Top